# SDR DALA2025042403192

- Difficulty date: April 19, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,496 hours, 31,733 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT DOOR RIGGING POINT (K) IN THE TORSION BAR BELLCRANK AT PASSENGER CREW DOOR 831 AT FWD GALLEY (REFERENCE RII AMDS CARD 5210 -7089-LF-DE). C/A: PERFORMED ADJUSTMENT DOOR RIGGING POINT (K) IN THE TORSION BAR BELLCRANK AT PASSENGER CREW DOOR 831 AT FWD GALLEY AS PER A320 FAM AMM 52-11-21-400-001-A. STEP 4.L(7) THRU (9). THE ADJUSTMENT IS CORRECT.
